# SDR IPXA2018071631684

- Difficulty date: July 3, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,347 hours, 12,569 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081511
- Part serial: 805
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 1 ENG I/B LOWER AFT PYLON FAIRING MID SKIN CRACK REPAIR BETWEEN 2 FASTENERS PERMANENT REPAIR. REPARIED PER SREO A300-5450-32659-B.
